MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE VAS HD, AC, 4MM X 70 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. SERVICE VAS HD, AC, 4MM X 70 DEG; ARTHROSCOPE
Model Number 72202958S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device got hot around the light post.There was no delay or patient injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the device got hot around the light post.A visual inspection was performed and showed the scope to have severe distal tip damage with damaged fibers.This is caused by contact with another source.The severe tip damage is the cause of the light post getting hot.

Brand Name
SERVICE VAS HD, AC, 4MM X 70 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key6978961
Report Number3003604053-2017-00316
Device Sequence Number118214
Product Code HRX
UDI-Device Identifier00885554023343
UDI-Public(01)00885554023343
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202958S
Device Catalogue Number72202958S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1